# SDR AU000571

- Difficulty date: July 14, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Adj
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) LH POWER LEVER OUT OF ADJUSTMENT AND LAGGING BEHIND THE RH POWERLEVER.
